MathSciNet Relay Station
MathSciNet bibliographic data
MR1643413 20C08 (20G05)
Brundan, Jonathan Modular branching rules and the Mullineux map for Hecke algebras of type $A$. Proc. London Math. Soc. (3) 77 (1998), no. 3, 551–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement